# SDR 2007F00028

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Engine: Pwa PT6A67D
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT HAS HAD MULTIPLE REOCCURRING GEAR MALFUNCTIONS.  ON NUMEROUS OCCASIONS AC HAS HAD THE LANDING GEAR CIRCUIT BREAKER POP IN-FLIGHT WHICH HAS RESULTED IN A MANUAL PUMPING OF LANDING GEAR HYD SYS.  AC HAS BEEN BROUGHT TO MAINTENANCE HANGAR FOR THESE ISSUES AND HAS BEEN RETURNED TO SERVICE WITHOUT ANY REPAIR OR RESOLUTION TO PROBLEM.  MAINTENANCE CONTINUALLY SIGNS OFF AC AS (UNABLE TO DUPLICATE).  MULTIPLE CREWS HAVE HAD ISSUES WITH THIS AC.  FAILURE TO RESOLVE THIS ISSUE WILL EVENTUALLY RESULT IN AN AIRCRAFT ACCIDENT AND MOST LIKELY RESULT IN LOSS OF LIFE.  OPERATOR IS NOT ATTEMPTING TO REMOVE THE AIRCRAFT FROM SERVICE TO FIND THE CAUSE OF THIS PROBLEM.  A COMPLETE AND INTENSE INVESTIGATION NEEDS TO B
